# SDR 2002FA0000244

- Difficulty date: May 17, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N2561Z
- Make and model: Bbavia 8KCAB
- Aircraft serial: 35377
- Engine: Lyc AEIO360*
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Fastener
- Condition: Missing
- Location: Rib
- Part time: 1,290 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 10 RIB NAILS WERE MISSING ON EACH WING.  NAIL HOLES WERE NOT ELONGATED.  NO OTHER DAMAGE WAS FOUND.  THE GENERAL LOCATION OF MISSING NAILS WERE AT STRUT ATTACH AREAS.
